advertisement
Question
Posted by: Pippa | 2011/02/04

Forever tired

Hi Doc, I am 55y and have been on Angelique HRT for the past 8 months, which seems to work ok with me, as I dont get hot flushes anymore. But for the past month I am so tired, it feels as if I have lead in my arms in legs, I also get up like this, I can hardly move, please help. Thanks for all your hard work, well appreciated!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Pippa

There are a multitude of reasons for fatigue and it is therefore, necessary to have blood tests done to determine the cause for your chronic tiredness. Causes include thyroid levels, hormone levels, sleep apnea etc.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement